# SDR DALA2021060203008

- Difficulty date: June 2, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 68,490 hours, 31,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 23 Fed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 ON SVC CHECK FOUND A/C EMERGENCY PATH LIGHT BROKEN AT ROW SEAT 23 F,E,D. CORRECTIVE ACTION: RE-SECURED EMERGENCY PATH LIGHT PER A320 CMM 25-23-51. OPS CHK GOOD. (7370460)
